Aspirin-C Vitamin C Effervescent 10 Tablets

Aspirin-C Effervescent Tablets combine the powerful pain-relieving and anti-inflammatory properties of aspirin (acetylsalicylic acid) with the added benefits of vitamin C. This dual-action formula helps reduce fever, relieve headaches, body aches, and other flu-like symptoms while providing immune support. The effervescent form ensures fast absorption for quick relief.
SKU: 17081

Delivery date: Within 24 hours
1 BHD

Product Description Aspirin C Effervescent Tablets Act Against Pain, Reduces Fever And Suppresses Inflammation. Additionally, The Product Contains Ascorbic Acid (Vitamin C), Which Promotes The Body'S Immune Response To Flu And Cold. Aspirin C Effervescent Tablets Are Used In Mild To Moderate Pains Such As Headaches, Teeth, Muscles, Joints, Menstrual Pain And Elevated Temperature. Furthermore, In The Cold And The Flu To Relieve Pain And Fever. Aspirin C Effervescent Tablets Are For Adults And Adolescents From 16 Years Of Age How to use The tablets should be swallowed whole without being chewed, with a glass of water, preferably before the meal. Ingredients The active substances are acetylsalicylic acid 400 mg and 240 mg ascorbic acid in one effervescent tablet. The other ingredients are sodium dihydrogen-citrate, sodium bicarbonate, sodium carbonate, citric acid.

There are no reviews yet

back to top
Filters